# SDR ASAA2023091645153

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N983AK
- Make and model: Boeing 737-9
- Aircraft serial: 67505
- Aircraft time: 632 hours, 176 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 51090412001
- Part serial: 5109041200936
- Condition: Inoperative
- Location: Spcu
- Part time: 630 hours, 175 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPCU INOP (ELEC LIGHT ON). GROUNDED - YES. REMOVED AND REPLACED SPCU. ACTIVATE A/C ELECTRICAL POWER. PERFORMED GOOD INSTALLATION TESTFOR SPCU. REF AMM 24-34-11/401.
